Extremely fatigued...help?

I am a busy college student with a poor diet. I went to bed at 2:30 AM this morning and woke up at 8 AM. I lost an hour of sleep in between because I woke up and couldn't go back to sleep. That makes for 4.5 hours of sleep. I went to the doctor today for (what's hopefully) an unrelated problem involving my GI tract, and was prescribed Miralax and Omeprazole; I took both about four hours ago. I did not have breakfast this morning and my lunch was mashed potatoes, corn, and dumplings. I now feel so tired that I'm a bit nauseated; my muscles are weak and shaky, and I can hardly keep my eyes open. I know that if I fall asleep, I will wake up hours later feeling more miserable than before, and I need to be awake in three hours to go to the gym. What does anyone advise I do? I don't know if I'm tired from not sleeping or if this is a side effect of my medication...help!

Update:

EDIT: I have been a busy college student with a poor diet for three years, thank you, and this has never been an issue. This is the first time ever that I have ever been concerned about passing out. Please answer seriously; I wouldn't be here asking if I wanted to be ridiculed.

3 Answers

Relevance
  • 8 years ago
    Favorite Answer

    ok first how long has the extreme fatigue been happening? if you just started the medication then that probably isnt the cause, i have taken omeprazole for months and it doesnt cause fatigue.. eating better and getting more sleep would give you more energy and make you feel rested yes. however, there is a difference between being tired from lack of sleep and being completely drained and tired to the point of feeling sick. that can be from a number of things, and since you say in effects your muscles and makes you shaky, i would recommend you bringing it up to your doctor.. you are obviously very busy so you know how to make things work for you, your not new at being a college student and sometimes getting too much sleep makes you more tired. talk to your doctor! good luck, hope you feel better!

  • 8 years ago

    "busy college student with a poor diet"......

  • Anonymous
    8 years ago

    Sounds like lazybuttitis...

Still have questions? Get your answers by asking now.